IMIS | Flanders Marine Institute
 

Flanders Marine Institute

Platform for marine research

IMIS

Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Printer-friendly version

The genus Julavis De Laubenfels (Porifera: Halichondrida)
Van Soest, R.W.M.; Lehnert, H. (1997). The genus Julavis De Laubenfels (Porifera: Halichondrida). Proc. Biol. Soc. Wash. 110(4): 502-510
In: Proceedings of the Biological Society of Washington. Biological Society of Washington: Washington. ISSN 0006-324X, more
Peer reviewed article  

Available in  Authors 

Keyword
    Marine

Authors  Top 
  • Van Soest, R.W.M., more
  • Lehnert, H.

All data in IMIS is subject to the VLIZ privacy policy Top | Authors